# SDR AUS20020994

- Difficulty date: September 5, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 12728
- Condition: Failed
- Location: Nr 1
- Part time: 52,530 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE FAILED. EXCESSIVE VIBRATION INDICATIONS. INSPECTION FOUND METAL IN TAILPIPE.
